Deformations of submanifolds of homogeneous spaces

Alois Švec

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 1, page 22-29
  • ISSN: 0528-2195

How to cite

top

Švec, Alois. "Deformations of submanifolds of homogeneous spaces." Časopis pro pěstování matematiky 093.1 (1968): 22-29. <http://eudml.org/doc/19495>.

@article{Švec1968,
author = {Švec, Alois},
journal = {Časopis pro pěstování matematiky},
keywords = {differential geometry},
language = {eng},
number = {1},
pages = {22-29},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Deformations of submanifolds of homogeneous spaces},
url = {http://eudml.org/doc/19495},
volume = {093},
year = {1968},
}

TY - JOUR
AU - Švec, Alois
TI - Deformations of submanifolds of homogeneous spaces
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 1
SP - 22
EP - 29
LA - eng
KW - differential geometry
UR - http://eudml.org/doc/19495
ER -

References

top
  1. E. Cartan, Sur le probléme générale de la déformation, C R. Congres de Strasbourg, 1920, 397-406. (1920) Zbl48.0817.02

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.